Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What can cause fever,ear pain, swelling and difficulty in swallowing ?

I ve been sick for 3 days now. The first two I ran a high fever . Yesterday it was elevated but lower. I ve had horrible throat pain/swelling. I ve taken ibuprofen to treat it but feel like after 4 days it should be getting better. If I don t take my ibuprofen on schedule my ears start to itch from the swelling then the pain gets bad. I took my last dose 6 hours ago and woke up and can barely swallow. I went into the clinic hoping it was strep and could be treated. They tested me for strep and the flu and both came out negative. What should I do????
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
You have severe Tonsillitis. Kindly get yourself examined by a ENT Specialist as you need antibiotics for 5 days atleast (Amoxycillin 500mg thrice daily). For pain and fever, take Tab. Dolo 650mg thrice daily. You may need to do warm water gargles several times a day and drink plenty of fluids and take adequate rest.
Take Care.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor